Due to exchange rate volatility, our team may contact you for top-up if prices change.
EMPROFEN 400MG*10 SOFTGELS 62853
EMPROFEN 400MG*10 SOFTGELS 62854

Emzor

EMPROFEN 400MG*10 SOFTGELS

Active Ingredient: Ibuprofen
Presentation: Softgel
Strength: 400mg
Pack Size: 10 softgels

₦1,105.50

SKU:
  megacare-pharmacy-2773
quantity

Emprofen 400mg Softgel contains Ibuprofen, a Non-Steroidal Anti-Inflammatory Drug that provides relief from mild-to-moderate pain including headaches,tootaches and backaches. It also surpresses fever and inflammation. It is not to be used by people with a history of ulcer or gastrointestinal bleeding.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXCEDRIN MIGRAINE 24CAPSULES
₦11,137.50
EXCEDRIN EXTRA STRENGTH 24 CAPSULES
₦9,075.00
EMZOR PARACETAMOL SYRUP 60ML
₦891.00
EMZOR PARACETAMOL DROP 15ML
₦742.50
EMZOR PARACETAMOL 500MG*96TABLETS
₦247.50
EMZOR PARA 1000MG*10CAPLETS
₦990.00
EMCAP PARACETAMOL SUSPENSION 60ML
₦825.00
EPROXEN 500*8TABS
₦3,135.00
EMCAP PARACETAMOL 500MG *100CAPLET
₦1,980.00
EMCAP EXTRA 500/30MG *10X10CAPLET
₦1,980.00
EMPROFEN 400MG*10 SOFTGELS
EMPROFEN 400MG*10 SOFTGELS
₦ 1,105.50